Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: Controllable graphs with least eigenvalue at least -2
Author(s): Cvetkovic, Dragos
Rowlinson, Peter
Stanic, Zoran
Yoon, Myung-Gon
Contact Email:
Keywords: graph spectra
control theory
main eigenvalues
bounded eigenvalues
Issue Date: Oct-2011
Date Deposited: 28-Jan-2014
Citation: Cvetkovic D, Rowlinson P, Stanic Z & Yoon M (2011) Controllable graphs with least eigenvalue at least -2. Applicable Analysis and Discrete Mathematics, 5 (2), pp. 165-175.
Abstract: Connected graphs whose eigenvalues are distinct and main are called controllable graphs in view of certain applications in control theory. We give some general characterizations of the controllable graphs whose least eigenvalue is bounded from below by - 2; in particular, we determine all the controllable exceptional graphs. We also investigate the controllable graphs whose second largest eigenvalue does not exceed 1.
DOI Link: 10.2298/AADM110909022C
Rights: Publisher is open-access. Open access publishing allows free access to and distribution of published articles where the author retains copyright of their work by employing a Creative Commons attribution licence. Proper attribution of authorship and correct citation details should be given.

Files in This Item:
File Description SizeFormat 
Controllable Graphs with least eigenvalue.pdfFulltext - Published Version157.99 kBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

The metadata of the records in the Repository are available under the CC0 public domain dedication: No Rights Reserved

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.